# SDR SWIA2020031049094

- Difficulty date: January 11, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM#3845 - DENT FOUND ON RH SIDE OF FUSELAGE SKIN PANEL APPROXIMATELY FS 275.8 BETWEEN STGR 22R AND 23R.  (C CHECK) RO 3/7/2020     HAND DRESSED TO REFORM TO ORIGINAL CONTOUR TO DISCREPANT SKIN, ENSURED NO OIL CANNING OCCURRED POST REWORK COMPLIED WITH REO. SEE CONTINUATION FOR DETAILS.
